# SDR EIA2003038

- Difficulty date: February 28, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WHEEL WELL, UPPER FOWARD RIGHT CORNER, BS 1241, LBL6-LBL175, CORROSION ON OUTER SKIRT   CORECTIVE ACTION:  REMOVED DAMAGE, NDT & VISUAL INSPECT AREA, FAB'D AND INSTALLED REPAIR PER ECRA 481-53-68-2
